Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 30, NWS Lubbock, TX

May 7, 201124 counties in Texas

NWS Lubbock, TX issued this red flag warning at May 7, 2011, 2:12 PM CDT for 24 counties in Texas. It took effect at May 8, 2011, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 7, 2011, 2:12 PM CDT (19:12 UTC)
In effect from
May 8, 2011, 12:00 PM CDT
Expired
May 8, 2011, 9:05 PM CDT
In force
9 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 7.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5567 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
-111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WWUS84 KLUB 071912
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
212 PM CDT SAT MAY 7 2011

TXZ021>044-081200-
/O.UPG.KLUB.FW.A.0031.110508T1700Z-110509T0200Z/
/O.NEW.KLUB.FW.W.0030.110508T1700Z-110509T0200Z/
/O.CON.KLUB.FW.A.0032.110509T1700Z-110510T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
212 PM CDT SAT MAY 7 2011

...NEAR EXTREMELY CRITICAL FIRE WEATHER CONDITIONS SUNDAY...

...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 9 PM CDT SUNDAY
FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE
HUMIDITY VALUES NEAR 5 PERCENT...HOT TEMPERATURES...AND EXTREME
FIRE DANGER OVER THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME
SOUTHERN PANHANDLE...
...A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON AND
EVENING FOR CONTINUED HOT...DRY...AND WINDY CONDITIONS ALONG WITH
EXTREME FIRE DANGER OVER THE SOUTH PLAINS...ROLLING PLAINS...AND
EXTREME SOUTHERN PANHANDLE...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT SUNDAY. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING.

CONDITIONS WILL APPROACH EXTREMELY CRITICAL LEVELS SUNDAY AFTERNOON
AND EARLY EVENING AS SOUTHWEST WINDS INCREASE TO 20 TO 30 MPH. HOT
TEMPERATURES ARE EXPECTED FROM THE MID 90S TO NEAR 100 ON THE
CAPROCK...AND FROM 101 TO 104 DEGREES OVER THE ROLLING PLAINS.
RELATIVE HUMIDITY WILL FALL TO NEAR 5 PERCENT FOR MOST OF THE AREA
DURING THE AFTERNOON. FUELS ALREADY BADLY STRESSED BY DROUGHT AND
RECENT WARM...WINDY...AND DRY CONDITIONS...WILL BECOME FURTHER
STRESSED. RAPID FIRE GROWTH AND SPREAD MAY OCCUR WITH THESE
CONDITIONS.

MONDAY AFTERNOON AND EVENING ARE EXPECTED TO SEE SIMILAR WEATHER
LEADING TO CRITICAL OR EXTREMELY CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL OR EXTREMELY CRITICAL FIRE
WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

FIRE FIGHTERS SHOULD TAKE PRECAUTIONS FOR HEAT-RELATED DISORDERS
SUCH AS HEAT EXHAUSTION AND SUN STROKE.

&&

$$
2 follow-up statements
885 
WWUS84 KLUB 081025
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
525 AM CDT SUN MAY 8 2011

TXZ021>044-090200-
/O.NEW.KLUB.FW.A.0033.110510T1700Z-110511T0200Z/
/O.CON.KLUB.FW.W.0030.110508T1700Z-110509T0200Z/
/O.CON.KLUB.FW.A.0032.110509T1700Z-110510T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
525 AM CDT SUN MAY 8 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...
RELATIVE HUMIDITY VALUES NEAR 5 PERCENT...AND EXTREME FIRE DANGER FOR
THE SOUTH PLAINS...ROLLING PLAINS AND EXTREME SOUTHERN
PANHANDLE... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR CONTINUED HOT...DRY AND WINDY
CONDITIONS ALONG WITH EXTREME FIRE DANGER ACROSS THE SOUTH
PLAINS...ROLLING PLAINS AND EXTREME SOUTHERN PANHANDLE... 
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR CONTINUED HOT...DRY AND WINDY CONDITIONS
ALONG WITH EXTREME FIRE DANGER ACROSS THE SOUTH PLAINS...ROLLING
PLAINS AND EXTREME SOUTHERN PANHANDLE...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO
9 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. 

CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL
DEVELOP THIS AFTERNOON. HOT TEMPERATURES ARE EXPECTED FROM THE
MID 90S TO NEAR 100 ON THE CAPROCK...AND FROM 101 TO 104 DEGREES
ACROSS THE ROLLING PLAINS. RELATIVE HUMIDITY WILL FALL TO 5
PERCENT OR LESS FOR MOST OF THE AREA. FUELS ALREADY BADLY
STRESSED BY DROUGHT AND RECENT WARM...WINDY...AND DRY
CONDITIONS...WILL BECOME FURTHER STRESSED. RAPID FIRE GROWTH AND
SPREAD MAY OCCUR WITH THESE CONDITIONS.

BOTH MONDAY AND TUESDAY AFTERNOONS AND EVENINGS ARE EXPECTED TO
EXPERIENCE SIMILAR WEATHER LEADING TO CRITICAL OR EXTREMELY
CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL OR EXTREMELY CRITICAL FIRE
WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

FIRE FIGHTERS SHOULD TAKE PRECAUTIONS FOR HEAT-RELATED DISORDERS
SUCH AS HEAT EXHAUSTION AND SUN STROKE.

&&

$$
664 
WWUS84 KLUB 090205
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
905 PM CDT SUN MAY 8 2011

TXZ021>044-091100-
/O.CAN.KLUB.FW.W.0030.000000T0000Z-110509T0200Z/
/O.UPG.KLUB.FW.A.0032.110509T1700Z-110510T0200Z/
/O.NEW.KLUB.FW.W.0031.110509T1700Z-110510T0200Z/
/O.CON.KLUB.FW.A.0033.110510T1700Z-110511T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
905 PM CDT SUN MAY 8 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT MONDAY FOR
SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY
VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE SOUTH
PLAINS...EXTREME SOUTHERN PANHANDLE AND THE ROLLING PLAINS...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH
FIRE DANGER FOR FOR THE SOUTH PLAINS...EXTREME SOUTHERN PANHANDLE
AND THE ROLLING PLAINS...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT MONDAY. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING.

CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN
DEVELOP MONDAY AFTERNOON. UNSEASONABLY HOT TEMPERATURES WILL AGAIN
CONTRIBUTE TO RELATIVE HUMIDITIES BELOW 5 PERCENT...AS WINDS
INCREASE INTO THE 20-25 MPH RANGE AT THE 20 FOOT LEVEL. WITH FUELS
ALREADY BADLY STRESSED BY DROUGHT...WEATHER WILL BE WILL BE
FAVORABLE FOR RAPID FIRE SPREAD AND WILDFIRE DEVELOPMENT.

CRITICAL CONDITIONS ARE ADDITIONALLY EXPECTED TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL OR EXTREMELY CRITICAL FIRE
WEATHER CONDITIONS ARE IMMINENT. AVOID ACTIVITIES THAT MAY RESULT
IN OPEN FLAMES OR SPARK. DO NOT THROW CIGARETTES ONTO THE GROUND
OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES AND
DO NOT DRIVE THROUGH TALL GRASS. ACCIDENTAL STARTS WILL HAVE THE 
POTENTIAL TO RAPIDLY GROW INTO DANGEROUS WILDFIRES.

FIRE FIGHTERS SHOULD TAKE PRECAUTIONS TO PREVENT HEAT-RELATED INJURIES.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at May 7, 11:28 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 7, 11:28 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1128 AM CDT SAT MAY 7 2011

.AVIATION...
WEAK UPPER LEVEL HIGH PRESSURE RIDGE PASSING OVERHEAD TODAY WITH
WEAK SURFACE TROUGH AND RELATIVELY LIGHT WINDS. INCREASING
SOUTHWEST FLOW ALOFT LATE IN THE FORECAST WITH DEEPENING SURFACE
TROUGH AND INCREASING SOUTHWEST SURFACE WINDS MAINLY AFTER
DAYBREAK SUNDAY. HOT TEMPERATURES EXPECTED BOTH DAYS. RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 630 AM CDT SAT MAY 7 2011/

AVIATION...
SLIGHTLY BREEZY SOUTHERLY WINDS WILL CONTINUE TO DECLINE
ESPECIALLY AOA SUNRISE. LOW PRESSURE SYSTEM ACROSS THE REGION MAY
INDUCE GENERALLY LIGHT AND VARIABLE WIND SPEEDS ESPECIALLY AT KCDS
THIS AFTERNOON/EVENING...BEFORE A SOUTHERLY WIND COMPONENT
COMMENCES TOWARDS THE END OF THE TAF PERIOD.

PREV DISCUSSION... /ISSUED 232 AM CDT SAT MAY 7 2011/

SHORT TERM...
NEAR ZONAL FLOW ALOFT CONTINUES TO DOMINATE ACROSS THE SOUTHERN
PLAINS THIS MORNING...AS A SHIFT TO LOW AMPLITUDE UA RIDGING
TRANSLATING EAST ACROSS THE REGION OCCURS AT THE END OF THE PERIOD.
LOOKING AT THE SFC...A SFC LOW ACROSS THE OKLAHOMA PANHANDLE AND ITS
ASSOCIATED PRESSURE GRADIENT...ALONG WITH A 40-50 KT LLJ HAS ALLOWED
SOUTHWESTERLY SFC WIND SPEEDS TO STAY UP AOA 10-20 MPH THIS MORNING.
THUS...07Z TEMPS WERE QUITE WARM RANGING BETWEEN THE MID TO UPPER
60S TO MID 70S ACROSS THE CWA. THE PRESSURE GRADIENT IS EXPECTED TO
RELAX A BIT NEAR DAYBREAK...AND AS SUCH WIND SPEEDS WILL RESPOND.
FURTHERMORE...WINDS WILL VEER TO A MORE WEST TO SOUTHWESTERLY
COMPONENT AS THE AFOREMENTIONED SFC LOW MOVES SE ACROSS WESTERN
OKLAHOMA. FORECAST SOLUTIONS HINT AT THE DRYLINE SURGING EAST OF THE
FA BY THIS AFTERNOON...AS GENERALLY LIGHT SOUTHWESTERLY WINDS
FILTERS IN DRIER AIR. 850 MB TEMPS WILL NEAR 30 DEGREES CELSIUS
ACROSS THE SOUTH PLAINS AND THUS...MOS GUIDANCE HINTS AT DAYTIME
HIGHS IN THE MID TO UPPER 90S AT KLBB AND NEARING TRIPLE DIGITS AT
KCDS. AM THINKING THAT MOS GUIDANCE IS HEADING IN THE RIGHT
DIRECTION AND HAVE THEREFORE WENT WITH 98 AND 99 DEGREES AT KLBB AND
KCDS RESPECTIVELY. AS A RESULT...RECORD TEMPS BAY BE IN JEOPARDY
ESPECIALLY AT KLBB AS THE RECORD IS 100 DEGREES SET IN 2009...BUT
THE CHILDRESS RECORD OF 105 DEGREES SET IN 2000 MAY BE A BIT
SAFER...ALTHOUGH IT COULD BE CLOSE.

MODEL SOLUTIONS SHOW THE SAID SFC LOW BEING SPATIALLY DISTRIBUTED
ACROSS THE NORTHEASTERN ZONES THIS AFTERNOON/EVENING AND LINGERING
ACROSS THE AFOREMENTIONED AREA THROUGH TONIGHT...BEFORE FINALLY
PROPAGATING NE BY EARLY SUNDAY MORNING. CONSEQUENTLY...SFC WINDS MAY
BECOME LIGHT AND VARIABLE ACROSS THE SERN TEXAS PANHANDLE/NERN SOUTH
PLAINS IN ADDITION TO DEWPOINTS BEING MAINTAINED IN THE UPPER 20S.
DO NOT THINK PRECIP WILL DEVELOP ALONG THIS LINGERING BOUNDARY AS
MODEL SOUNDINGS EXHIBITED RATHER DRY LOW TO MID-LEVELS...HOWEVER
UPPER LEVEL CLOUDINESS CAN NOT BE RULED OUT.

LONG TERM...
DEVELOPING AND EWD MOVING UPPER TROUGH OVER THE WRN CONUS WILL
PROMOTE DEEP SWLY FLOW ACROSS THE FCST AREA SUNDAY THROUGH
TUESDAY. MODELS ARE NOT ENCOURAGING WITH LOW LEVEL MOISTURE...
LARGELY KEEPING MOISTURE SHUNTED TO THE EAST OF THE FCST AREA WITH
ONLY BRIEF...SHALLOW RETURN OF LOW LEVEL MOISTURE INTO THE SERN
ZONES. THIS WILL SPELL A RETURN TO HOT...DRY AND WINDY CONDITIONS
WITH RAIN CHANCES TO SMALL TO MENTION...ALTHOUGH PRECIP MAY END UP
BEING TANTALIZINGLY CLOSE TUESDAY NIGHT AS THE UPPER TROUGH EJECTS
ONTO THE NRN PLAINS. A COLD FRONT WILL MAKE A RUN AT THE FCST AREA
WEDNESDAY ON THE BACK SIDE OF THE EJECTING UPPER TROUGH. EVEN IF
THE FRONT DOES NOT BRING MUCH IN THE WAY OF COOLER TEMPS...IT
MIGHT KEEP THE DRY WINDS AT BAY.

LATTER PART OF THE FCST LESS THAN CLEAR AND WILL DEPEND ON HOW
MUCH OF AN UPPER TROUGH DEVELOPS ACROSS THE ERN CONUS WITH
POTENTIAL FOR COOLER AIR TO BACK INTO THE FCST AREA AND MAYBE A
SLIGHT UPTICK IN PRECIP CHANCES AS WELL /ALTHOUGH IT IS DEFINITELY
NOT WORTH HANGING YOUR HAT ON/.

FIRE WEATHER...
CONTINUES TO LOOK LIKE CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY
TO DEVELOP SUNDAY THROUGH TUESDAY. HOT TEMPS WELL INTO THE 90S
BOTH DAYS COMBINED WITH LOW DEW POINTS TO RESULT IN MINIMUM RH
BETWEEN 5 AND 10 PCT. WINDS SHOULD PRETTY EASILY REACH CRITERIA
WITH POSSIBLE EXCEPTION OF THE SERN COUNTIES. TO COMPOUND MATTERS
WILL BE LACK OF RH RECOVERY OVERNIGHT...AGAIN WITH THE POSSIBLE
EXCEPTION OF THE SERN COUNTIES WHERE A FEW HOURS OF LOW LEVEL
MOISTURE WILL BE POSSIBLE EACH MORNING AROUND SUNRISE BEFORE
GETTING SCOURED EWD. WEDNESDAY IS LOOKING QUESTIONABLE ATTM. THAT
DAYS POTENTIAL WILL DEPEND ON WHETHER A COLD FRONT MAKES IT INTO
THE FCST AREA. FOR NOW THAT IS LOOKING LIKE A BETTER
POSSIBILITY...BUT GIVEN UNCERTAINTY WILL CONTINUE TO HIGHLIGHT IN
THE HAZARDOUS OUTLOOK.

FIRE WEATHER WATCH ISSUED BY THE PREVIOUS SHIFT WILL BE MAINTAINED
AND ANOTHER WATCH FOR MONDAY WILL BE ISSUED THIS MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        94  50  94  51  90 /   0   0   0   0   0
TULIA         97  52  96  53  94 /   0   0   0   0   0
PLAINVIEW     98  54  95  53  92 /   0   0   0   0   0
LEVELLAND     97  55  96  53  92 /   0   0   0   0   0
LUBBOCK       98  58  98  54  94 /   0   0   0   0   0
DENVER CITY   97  57  97  53  93 /   0   0   0   0   0
BROWNFIELD    98  57  97  54  93 /   0   0   0   0   0
CHILDRESS     99  60 100  61  98 /   0   0   0   0   0
SPUR         101  59  99  59  97 /   0   0   0   0   0
ASPERMONT    100  63 100  62  98 /   0   0   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: TXZ021>044.

FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: TXZ021>044.

&&

99/99/05
Hazardous weather outlook, May 7, 11:38 AM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1138 AM CDT SAT MAY 7 2011

TXZ021>044-081645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1138 AM CDT SAT MAY 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. PERIODS OF
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SUNDAY
THROUGH WEDNESDAY. FIRE WEATHER WATCHES HAVE BEEN POSTED FOR
SUNDAY AND MONDAY AFTERNOONS.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 10:18 PM CDTFire Weather WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more16 hr
May 7, 5:16 AM CDTFire Weather WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more40 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.